# SDR MWEA010512

- Difficulty date: April 1, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 42,305 hours, 33,044 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: 80098717
- Part serial: 1184
- Condition: Inoperative
- Location: Lt Fuselage
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STALL INDICATOR FAILURE ANNUNCIATOR CAME ON AT CLIMBOUT WITH INTERMEDIATE WINDSHEAR INOP LIGHT.   REPLACED LEFT ANGLE OF ATTACH VANE.
